# SDR SWAA2015040738223

- Difficulty date: March 31, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 49,247 hours, 28,661 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STATION 92.70 SECOND RIB STIFFENER FROM THE FWD POSITION CRACKED APPROX 1" FROM LOWER SKIN.  REPAIRED RIB IAW SRM.
